# SDR UIEA2018102102304

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,009 hours, 18,062 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT IDLE THRUST IN DECENT THE LEFT ENGINE N1 RAISE AND FALLS APPROX 10% W/THRUST LEVER AT IDLE. EACH CHANGE IS UNCOMMMAND. PERFORMED INTEGRITY CHECK ON WIRE PLUG ASSOCIATED WITH N1, FOUND DEBRIS ON CONNECTOR. CLEANED PER SWPM 20-60-01, WIRE CHECK PERFORMED PER AMM 77-12-01. RAN ENGINE, ALL N1 PARAMETERS NORMAL.
